7fc82eebafd44badc73c520f44660150
0

Symptoms: too much B12? (Cramping, twitching from B12/potassium)?

by (3280)
Updated about 18 hours ago
Created November 25, 2013 at 11:56 AM

Has anyone here ever had bad effects from taking too much B12? (Like 5,000 or 10,000)?

I'm now just starting to research the possibility of too much B12 driving down potassium levels, and perhaps causing muscle cramps and twitching.

Heretofore, I always thought excess B12 was simply urinated out. However, I've read some articles talking about B12 and potassium.

After being diagnosed with MTHFR, I started taking 1.5mg of l-methyl-folate, and 7.5mg - 12.5mg of B12)

Thanks for any thoughts or experiences you can share.

Mike

PS: I did find this:

http://www.ehow.com/list_6075324_signs-low-b12-low-potassium.html

and

  • Treatment of megaloblastic anemia with vitamin B12 and folate, resulting in rapid uptake of cellular potassium.

  • Total Views
    1K
  • Recent Activity
    7fc82eebafd44badc73c520f44660150
  • Last Activity
    317D AGO
  • Followers
    2

Get Free Paleo Recipes Instantly

1 Answers

best answer

7fc82eebafd44badc73c520f44660150
0
3280 ยท January 12, 2014 at 4:04 PM

Answer Question

Login to Your PaleoHacks Account

Get Free Paleo Recipes